(N.B. This agenda may be subject to change)
09:00 Registration, Refreshments, Exhibition & Poster Display
09:15 Chair's Welcome Sue Macdonald Midwifery Consultant
09:30 That’s What Keeps Me in Midwifery: Resilience and Sustainability in Maternity Care Professor Billie Hunter Professor of Midwifery, Cardiff University
10:00 Supporting women who haven't been able to breastfeed Professor Amy Brown Associate Professor, Public Health, Policy and Social Sciences, University of Swansea
10:30 Perinatal Mental Health: Supporting all Parents for Better Outcomes Mark Williams Founder, Fathers Reaching Out
11:00 Questions and discussion
11:15-12:00 Refreshments, Networking, Exhibition & Academic Poster Display
11:40
Hologic
Fetal Fibronectin Testing - Refresher Training - PeriLynx and 10Q Analysers Using Fetal Fibronectin Testing in your Department but not completely sure about how to sample/use the analyser? Or just want to find out more about it?
This is a great opportunity to get some refresher training with the Hologic Team. Come along and have all your questions answered!
12:00-12:25 Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms
SEMINAR 1a SEMINAR 2 SEMINAR 3
THEME: Public Health Initiatives THEME: Midwifery Careers THEME: Improving Care for Women and Babies THEME: Public Health
CHAIR: CHAIR: CHAIR: CHAIR:
Healthy Pregnancy Clinic Judith Cutter Consultant Midwife, Cardiff and Vale University Health Board Prep for Practice: A Project Implemented to Support the Transition for Student Midwives and Newly Qualified Midwives Nerys Kirtley Midwife, Cardiff and Vale University Health Board Reducing Surgical Site Infections at Cardiff and Vale Health Boards' Maternity Unit Diane Taylor Operational Lead, Obstetric Admissions Unit, Cardiff and Vale University Health Board Baby Buddy: Digital Innovation in Maternity to Improve Outcomes and Reduce Inequalities Dr Ann Hoskins Chair of Trustees, Best Beginnings
12:35-13:00 Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms
SEMINAR 4 SEMINAR 5 SESSION 6
THEME:Research and Evidence into Practice THEME:Research and Evidence into Practice THEME: Improving Care for Women and Babies THEME:
CHAIR: CHAIR: CHAIR: CHAIR:
BUMPES Study: Midwives’ Opportunity to put Research and Evidence into Practice Kate Shinkwin Clinical Midwife, Cardiff and Vale University Health Board Lynn Lynch MBE Midwifery Lecturer, Cardiff University Raising the Research Profile; an Innovative Approach to Midwifery Research in Aneurin Bevan Maternity Services Emma Mills Lead Clinical Research Midwife, Aneurin Bevan University Health Board Becky Westbury Community Team Leader, Hywel Dda University Health Board The Confident Birth ’SAFE’ Model: How to Lessen Fear and Stress During Birth Susanna Heli Physiotherapist and Author "Are you listening to me?": A study of the interactions between mothers and midwives when labour begins Dr Helen Shallow Midwife, Presenter, Writer and Consultant
13:00-14:00 Lunch, Networking, Exhibition, Academic Poster Display & Ten Minute Tantalisers
13:30-13:40 Learning, Sharing, Caring - why it matters? Sheena Byrom, Director, All4Maternity
13:40-13:50 Getting Published Dr Cathy Ashwin, Principal Editor, Midirs Digest
14:00 Keynote Address Prof Jean White CBE MStJ Chief Nursing Officer, Office of the Chief Nursing Officer, Nursing Directorate, Health and Social Services Group, Welsh Government
14:15
Wales & SW 2018 Maternity & Midwifery Festival Awards Presentation
MMF MIDWIFE ACHIEVEMENT AWARD
MMF TEAM AWARD
MMF INNOVATION AWARD
MMF STUDENT MIDWIFE AWARD
MMF MANAGEMENT AWARD
Learn more about the Wales & SW 2018 MMF Awards
14:45 Evaluation, revalidation, certification Sue Macdonald Conference Chair and Midwifery Consultant Announcement of prize winners
15:00-15:20 Refreshments, Networking, Exhibition, Academic Poster Display & Ten Minute Tantalisers
15:20-15:45 Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms
SEMINAR 7 SEMINAR 8 SEMINAR 9
THEME: The Global Midwife THEME: Maternity Voices THEME: Improving Practice through Research and Innovation THEME:
CHAIR: CHAIR: CHAIR: CHAIR:
Supporting Midwifery across Europe: Cardiff University World Health Organisation Collaborating Centre for Midwifery Development Grace Thomas Lead Midwife for Education and Professional Head of Midwifery, Cardiff University Fathers’ Fear Pete Wallroth Chief Executive, Mummy’s Star Utilising ImproveWell as a Platform for Quality Improvement and Staff Engagement Zoe Nelson Midwifery Sister Pete Gray Royal Cornwall Hospital Trust Practical steps to developing a respectful and caring workplace: challenging bullying behaviours Maggie O’Brien Senior Teaching Fellow, University of Southampton
15:50-16:15 Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms
SEMINAR 10 SEMINAR 11 SEMINAR 12
THEME:The Global Midwife THEME:Improving Care for Women and Babies THEME:Improving Practice through Research and Innovation THEME:
CHAIR: CHAIR: CHAIR: CHAIR:
WOMANSLAUGHTER Angela Gorman CEO, Life for African Mothers Evaluating the impact of Action on Postpartum Psychosis (APP) Perinatal Mental Health training course Dr Jessica Heron Director, Action on Postpartum Psychosis Dr Sally Wilson Researcher and Lived Experience Trainer Baby steps, making a difference in Wiltshire Emma Glendinning Baby Steps Operational lead for Wiltshire, Salisbury Foundation Trust Victoria Joel Implementation Manager, NSPCC Practical steps to developing a respectful and caring workplace: challenging bullying behaviours Maggie O’Brien Senior Teaching Fellow, University of Southampton
16:20-16:45 Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms
SEMINAR 13 SEMINAR 14 SEMINAR 15
THEME:Improving Care for Women and Babies THEME: Improving Care for Women and Babies THEME:: Improving Care for Women and Babies THEME:
CHAIR: CHAIR: CHAIR: CHAIR:
Exploring Maternal and Health Professional Attitudes to the Factors that affect whether Women in Saudi Arabia attend Antenatal Care Clinic Appointments Wdad Alanazy Student Midwife, Swansea University Midwifery practice and the revised RCOG guidelines on Group B Streptococcus, plus insight from affected families Jane Plumb MBE Chief Executive, Group B Strep Support Folic Acid: "Too Little Too Late"? Helen Allen Support and Development Worker, SHINE Social Media - building profiles and connections for change Sheena Byrom Director, All4Maternity
16:30 Evaluation, revalidation, certification Sue Macdonald Conference Chair and Midwifery Consultant
16:45 Festival Closes